# SDR CA190604010

- Difficulty date: June 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5220 · Emergency Exits
- Part: Doubler
- Part number: 601R31108
- Condition: Corroded
- Location: Bs 449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LH OVERWING EXIT SURROUND, INNER DOUBLER BLENDED FOR CORROSION DAMAGE.
